×
About 360 results

ALLMedicine™ Drug-induced Hepatotoxicity Center

Research & Reviews  125 results

Novel Bile Acid-Dependent Mechanisms of Hepatotoxicity Associated with Tyrosine Kinase ...
https://doi.org/10.1124/jpet.121.000828
The Journal of Pharmacology and Experimental Therapeutics; Saran C, Sundqvist L et. al.

Nov 20th, 2021 - Drug-induced liver injury (DILI) is the leading cause of acute liver failure and a major concern in drug development. Altered bile acid homeostasis via inhibition of the bile salt export pump (BSEP) is one mechanism of DILI. Dasatinib, pazopanib, ...

Drug-induced hepatotoxicity linked to zoledronic acid in the treatment of an elderly ma...
https://doi.org/10.5414/CP203987
International Journal of Clinical Pharmacology and Therap... Chen W, Zhu M

Aug 24th, 2021 - Zoledronic acid (ZA), an intravenous bisphosphonate, has been widely used for the treatment of osteoporosis. ZA is generally well tolerated, and ZA-related hepatotoxicity is rare. We report a case of hepatotoxicity after ZA infusion in an elderly ...

Unusual Recurrence of Antituberculosis Drug-Induced Hepatotoxicity in Children: A Case ...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8295927
The American Journal of Case Reports; Nataprawira HM, Aliyannissa A et. al.

Jul 17th, 2021 - BACKGROUND Antituberculosis drug-induced hepatotoxicity (ADIH) is a possible adverse event of antitubercular treatment. There are still no official guidelines for ADIH management in children. Recurrent ADIH is infrequently reported. CASE REPORT In...

Results of Laboratory Monitoring in Patients Taking Isotretinoin for Acne
https://www.mdedge.com/dermatology/article/242754/acne/results-laboratory-monitoring-patients-taking-isotretinoin-acne
Mohammed Al-Haddab, MD, FRCPC, Alanoud Alhuqayl, MD et. al.

Jul 9th, 2021 - Introduced in 1982, isotretinoin is a retinoid derivative that has been widely used to treat various dermatologic conditions such as acne vulgaris, rosacea, hidradenitis suppurativa, and hair folliculitis. 1 It remains one of the most effective dr.

A validation study of the UGT1A4 rs2011404 variant and the risk of anti-tuberculosis dr...
https://doi.org/10.1111/jcpt.13452
Journal of Clinical Pharmacy and Therapeutics; Zhu J, Liu W et. al.

May 29th, 2021 - Anti-tuberculosis (anti-TB) drug-induced hepatotoxicity (ATDH) is a serious adverse drug reaction. A recent study found that the rs2011404 variant of uridine 5'-diphospho-glucuronosyl-transferase 1A4 (UGT1A4) is a marker of susceptibility to ATDH....

see more →

Drugs  5 results see all →

Clinicaltrials.gov  5 results

The Protective Effect for Liver Organ in Patients With Anti-TB Drugs Using of Acetylcysteine (NAC)
https://clinicaltrials.gov/ct2/show/NCT02889757

Sep 13th, 2016 - Isoniazid (INH), rifampicin (RIF), and pyrazinamide (PZA), the first-line drugs used for tuberculosis (TB) chemotherapy, are associated with hepatotoxicity. A high rate of hepatotoxicity has been reported in some developing countries compared with...

The Effects of Coenzyme A Combined With Statin on Serum Lipids in Patients With Hyperlipidemia
https://clinicaltrials.gov/ct2/show/NCT01928342

Aug 23rd, 2013 - Although lowering cholesterol and low-density lipoprotein-cholesterol (LDL-C) is the mainstay of medical therapy for cardiovascular event prevention, evidence from clinical trials supports a role for elevated triglyceride (TG) and low high-density...

Comparison of Coenzyme A and Fenofibrate for Safety and Efficacy On Patients With Hyperlipidemia
https://clinicaltrials.gov/ct2/show/NCT01878227

Jun 14th, 2013 - Although lowering cholesterol and low-density lipoprotein-cholesterol (LDL-C) is the mainstay of medical therapy for cardiovascular event prevention, evidence from clinical trials supports a role for elevated triglyceride (TG) and low high-density...

Reintroduction Regimens After Hepatitis During Anti-tuberculosis Treatment
https://clinicaltrials.gov/ct2/show/NCT01395654

Dec 27th, 2012 - Tuberculosis (TB) remains a leading health problem in both developing and developed countries. Despite the availability of effective chemotherapeutic agents that exist to treat this illness, hepatotoxicity during first-line drugs anti-tuberculosis...

Anti-tuberculosis (TB) Drug Levels and Correlation With Drug Induced Hepatotoxicity
https://clinicaltrials.gov/ct2/show/NCT01456845

Aug 31st, 2012 - Tuberculosis (TB) is a major health problem in both the developing and developed countries because of its resurgence in the immunosuppressed patients. World Health Organization (WHO) in 1993 declared tuberculosis to be a 'global emergency' with mo...

see more →

News  9 results

Results of Laboratory Monitoring in Patients Taking Isotretinoin for Acne
https://www.mdedge.com/dermatology/article/242754/acne/results-laboratory-monitoring-patients-taking-isotretinoin-acne
Mohammed Al-Haddab, MD, FRCPC, Alanoud Alhuqayl, MD et. al.

Jul 9th, 2021 - Introduced in 1982, isotretinoin is a retinoid derivative that has been widely used to treat various dermatologic conditions such as acne vulgaris, rosacea, hidradenitis suppurativa, and hair folliculitis. 1 It remains one of the most effective dr.

Drug-Induced Liver Injury Clinical Practice Guidelines (2019)
https://reference.medscape.com/viewarticle/912596

May 6th, 2019 - Guidelines for drug-induced liver injury were published in March 2019 by the European Association for the Study of the Liver.[1] Diagnosis Classify drug-induced liver injury (DILI) as hepatocellular, cholestatic, or mixed according to the pattern ...

Be Wary of Liver Injury From Herbals or Dietary Supplements
https://www.medscape.com/viewarticle/896051

May 7th, 2018 - Dietary supplements are regarded by the US Food and Drug Administration (FDA) as a food but not as a drug. The use of herbal and dietary supplements is common in the United States, with surveys suggesting that up to 50% of adults use them, and sal...

Hepatic toxicity of antirheumatic drugs
https://www.mdedge.com/ccjm/article/92787/hepatic-toxicity-antirheumatic-drugs

Abstract BACKGROUND Many of the diverse group of pharmacologic agents available for the treatment of rheumatic diseases have the potential to cause serious hepatotoxicity. OBJECTIVE To identify factors associated with drug-induced hepatotoxicity in.

Hepatotoxic Effects of Lipid-altering Agents
https://www.medscape.com/viewarticle/773600_2

Clinical Presentation Drug-induced hepatotoxicity secondary to lipid-altering agents includes acute liver failure, hepatitis, cholestasis, and most commonly transaminitis, an asymptomatic elevation in serum transaminases.[3] Acute liver failure is...

see more →